# SDR ASAA2014060608088

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,111 hours, 8,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR SLIDE EMERGENCY LIGHT LENS LOOSE IN RETAINER.  ACFT GROUNDED.  REPLACED R2 DOOR SLIDE LIGHT RETAINER IAW MM 33-51-04-960-801.
